# SDR REXA2018033000263

- Difficulty date: March 30, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 25,478 hours, 16,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC679390942S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280 FLOORBEAM CORRODED.  REPLACED THE FLOORBEAM IAW SRM  51-12-00, 53-00-00, 51-42-13, 51-42-06, 51-42-21, 51-42-22, 51-40-11, 51-21-11, 51-25-16, AND AMM 20-21-00.
